# SDR 2007UALA03403

- Difficulty date: August 27, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 31,273 hours, 9,022 cycles
- Engine: Pwa PW4052
- Engine time: 61,539 hours, 11,224 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG HAD A MODERATE TO LARGE COMPRESSOR STALL-BOOM AT STEADY STATE POWER SETTING OF 1.30 EPR.  WIND 290-1 4 KTS.  EICAS STATUS MSG GENERATED -R SURGE DET- MSG.  NR 2 ENGINE SURGED REPEATEDLY ON GROUND RUNS.  HPC BORESCOPE NOTED NO DEFECTS.  ENGINE REPLACED AT SFO PRIOR TO FURTHER FLIGHT. SHOP TROUBLESHOOTING DID NOT DISCLOSE ANY CONCLUSIVE FINDINGS.  ENGINE CONVERTED TO RING CASE CONFIGURATION (RCC) IAW AD 2003-19-15.
